# SDR 08FDEA00460

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 30,636 hours, 7,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP INBOARD LOWER SEGMENT LOWER SURFACE FOUND   WITH DENT.  DENT AREA FOUND OUT OF LIMIT AS PER SRM 57-10-00 FIGURE 17 VOLUME I AND REPAIR CARRIED OUT AT RT WING INBOARD FLAP INBOARD LOWER SEGMENT LOWER SURFACE AS PER SRM 57-10-00   FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
